# SDR DALA2019111506711

- Difficulty date: November 14, 2019
- Submitted: November 15, 2019
- Operation: Air carrier
- Aircraft: N6715C
- Make and model: Boeing 757232
- Aircraft serial: 30486
- Aircraft time: 63,753 hours, 23,310 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 324-345
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 6715, L/P 1359870) CORROSION ON FLOOR SUPPORT BTW STA 324 TO 345 AND LBL 20 TO 30. CORRECTIVE ACTION: CORROSION LEVEL 2: FLOOR SUPPORT BTW STA 324 TO 345 AND LBL 20 TO 30 WAS REPLACED PER B757-200 SRM 51-40- 02 AND DWG 141N5170 REV: F.
